# SDR CALA2023092702891

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 91,940 hours, 36,161 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: 801780488013
- Part serial: 2539842956
- Condition: Faulty
- Location: 90vu, Fr9
- Part time: 791,934 hours, 736,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHOCK ABSORBER FAULT DISPLAYED ON UPPER ECAM SCREEN - L-G ALSO HAVE AUTO FLT AP OFF AUTO FLT A/THR OFF L/G SHOCK ABSORBER CONTACT TOMC FOR UNLOCK UNLOCK TO CLEAR. COMPLIED WITH RII.INSPECTED SENSOR INSTALLATION AND OBSERVED NOSE GEAR SWING. REFERENCE AMM 32-31-73. REPLACED NLG EXT PROX SENSOR PER AMM 32-31-73, PERFORMED GEAR SWING ALL INDICATIONS NORMAL. REPLACED #1 LGCIU REF TASK 32-31-71-000-001-A.  ACCOMPLISHED TSM 32-31-00-810-815-A. CHECKED WIRING FROM 1300VC TO 24GA PROX SENSOR. NO SHORTS AND CONTINUITY CHECK WAS GOOD. 24GA SENSOR WAS REPLACED AND LGCIU 1 WAS REPLACED PER THE ABOVE UPDATES. NLG WAS SWUNG AND ALL FAULTS CLEARED. ALL TEST PASSED.
